# SDR CA970106010

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210G
- Engine: Cont TSIO520C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 12114223
- Condition: Cracked
- Location: Bolt Holes
- Part time: 2,644 hours
- Component: Cessna, 12114223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS DISCOVERED AROUND BOLT HOLES ON THE OUTBOARD SIDE OF THE DOUBLER. LEFT HAND SIDE OF THE MAIN LANDING GEAR.
